# SDR CA961021008

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear Assy
- Part number: 200429005
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR REPLACED DUE TO INTERNAL LEAK INTO STEERING RACK FROM #1 SYSTEM. RETURNED TO SERVICE. ON NEXT FLIGHT NOSE GEAR WOULD NOT LOCK DOWN, NOSE LANDING GEAR PRESSURE REDUCING VALVE REPLACED. ON FOURTH FLIGHT, SAME SNAG. TWO WAY RESTRICTOR VALVE REPLACED IN ACTUATOR LINE. NEXT DAY, ON APPROACH GEAR SELECTED DOWN NO NOSE LANDING GEAR GREEN LIGHT, NLG RECYCLED OK. MAINTENANCE REPLACED NOSE LANDING GEAR AND TORQUE LINKS AND PINS, GREASED. SERVICEABLE.
